# SDR FDEA201311012665

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 75,376 hours, 22,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61003
- Part serial: 164
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN- L4 DOOR BELOW OPEN, CLOSE HANDLE, SKIN MISSING A CHUNK OF METAL.   REMOVED DAMAGE IAW SRM51-10-02.   FABRICATED REPAIR FILLER AND DOUBLER, & SHIM.  INSTALLED FILLER, DOUBLER, AND SHIM IAW SRM 51-40-02 AND FEDEX EA F-5210-T0303678 REV, PS P1.
